# SDR IPXA2022031179997

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,494 hours, 17,481 cycles
- Engine: Pwa PW4460
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Not Reported
- Condition: Inoperative
- Location: Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB,  ON DEPARTURE AND AIRBORNE WE RECEIVED ENG #2 EVM COMP HI LEVEL 1 ALERT 4 TIMES EXCEEDING 4 UNITS FOR A DURATION LESS THAN 30 SECONDS ONCE POWER REDUCED AT FIRST LEVEL OFF AT 8000' NO MORE ALERTS ALL OTHER INDICATIONS NORMALREMOVED FAN BLADES PER MM 72 31 02 000 868 LUBRICATED FAN BLADES PER MM 72 31 02 640 801 INSTALLED FAN BLADES PER MM 72 31 02 400 868. REMOVED ENGINE ESN 723858 PER TC HH 3/14/222 0986333 REPLACED #2 ENGINE PER T.C. 9103 IPC M-7100-53395-A.
